Previous |  Up |  Next

Article

Title: Functional separation of inductive limits and representation of presheaves by sections. Part III: Some special cases of separation of inductive limits of presheaves (English)
Author: Pechanec-Drahoš, Jaroslav
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 30
Issue: 3
Year: 1980
Pages: 357-368
Summary lang: Russian
.
Category: math
.
MSC: 18F20
MSC: 54B25
idZBL: Zbl 0436.18007
idMR: MR583616
.
Date available: 2008-06-09T14:39:46Z
Last updated: 2016-04-06
Stable URL: http://hdl.handle.net/10338.dmlcz/101686
.
Related article: http://dml.cz/handle/10338.dmlcz/101560
Related article: http://dml.cz/handle/10338.dmlcz/101633
Related article: http://dml.cz/handle/10338.dmlcz/101702
.
Reference: [1] N. Bourbaki: Elements de Mathematique, Livre III, Topologie Generale.Paris, Herman, 195L Zbl 0305.54003
Reference: [2] G. E. Bredon: Sheaf Theory.McGraw Hill, New York, 1967. Zbl 0158.20505, MR 0221500
Reference: [3] F. Čech: Topological Spaces.Prague, 1966.
Reference: [4] J. Dauns K. H. Hofmann: Representation of Rings by Sections.Mem. Amer. Math. Soc., 83, (1968). MR 0247487
Reference: [5] J. Dugundji: Topology.Allyn and Bacon, Boston, 1966. Zbl 0144.21501, MR 0193606
Reference: [6] Z. Frolík: Structure Projective and Structure Inductive Presheaves.Celebrazioni archimedee del secolo XX, Simposio di topologia, 1964.
Reference: [7] A. N. Gelfand D. A. Rajkov G. E. Silov: Commutative Normed Rings.Moscow, 1960 (Russian).
Reference: [8] E. Hille, Ralph S. Phillipps: Functional Analysis and Semi-Groups.Providence, 1957.
Reference: [9] J. L. Kelley: General Topology.Van Nostrand, New York, 1955. Zbl 0066.16604, MR 0070144
Reference: [10] G. Koethe: Topological Vector Spaces, I.New York Inc. Springer Vlg. 1969. Zbl 0179.17001
Reference: [11] J. Pechanec-Drahoš: Representation of Presheaves of Semiuniformisable Spaces, and Representation of a Presheaf by the Presheaf of All Continuous Sections in its Covering Space.Czech. Math. Journal, 21 (96), (1971). MR 0487958
Reference: [12] J. Pechanec-Drahoš: Functional Separation of Inductive Limits and Representation of Presheaves by Sections, Part One, Separation Theorems for Inductive Limits of Closured Presheaves.Czech. Math. Journal, 28 (103) 1978. MR 0506432
Reference: [13] J. Pechanec-Drahoš: Functional Separation of Inductive Limits and Representation of Presheaves by Sections, Part Two, Embedding of Presheaves Into Presheaves of Compact Spaces.Czech. Math. Journal, 29 (104), 1979. MR 0548214
.

Files

Files Size Format View
CzechMathJ_30-1980-3_3.pdf 1.596Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo